# SDR UIEA2025082801146

- Difficulty date: August 28, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N702GT
- Make and model: Boeing 777F16
- Aircraft serial: 38091
- Aircraft time: 57,914 hours, 9,634 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: No Discrepancy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3RD SEAT OXYGEN TEST DOES NOT SHOW FULL CROSS.  TOOK OUT MASK AND TESTED OXYGEN THROUGH MASK. PUT MASK BACK IN BOX AND TESTED IT, OPS CHECK GOOD PER AMM 35-00-00.
